We prove an extension to the finitely additive setting of the theorem of Halmos and Savage. From this we deduce extensions of classical results of Drewnowski and of Yan as well as a new characterization of weak compactness in the space of finitely additive set functions.

Cassese, G. (2016). The theorem of Halmos and Savage under finite additivity. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 437(2), 870-881 [10.1016/j.jmaa.2016.01.034].

The theorem of Halmos and Savage under finite additivity

CASSESE, GIANLUCA
Primo
2016

Abstract

We prove an extension to the finitely additive setting of the theorem of Halmos and Savage. From this we deduce extensions of classical results of Drewnowski and of Yan as well as a new characterization of weak compactness in the space of finitely additive set functions.
Articolo in rivista - Articolo scientifico
Halmos-Savage theorem; Lebesgue decomposition; Weak compactness; Yan theorem;
English
870
881
12
Cassese, G. (2016). The theorem of Halmos and Savage under finite additivity. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 437(2), 870-881 [10.1016/j.jmaa.2016.01.034].
Cassese, G
File in questo prodotto:
File Dimensione Formato  
HalmosSavageJMAA_R3.pdf

Solo gestori archivio

Tipologia di allegato: Submitted Version (Pre-print)
Dimensione 356.81 kB
Formato Adobe PDF
356.81 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
2016_YJMAA.pdf

Solo gestori archivio

Tipologia di allegato: Publisher’s Version (Version of Record, VoR)
Dimensione 377.03 kB
Formato Adobe PDF
377.03 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/99963
Citazioni
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
Social impact